# SDR LR7A2020100502633

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 2024T40071
- Condition: Corroded
- Location: Bs 488
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC5314, FOUND THE FS 488 UNDERFLOOR SKIN STIFFENER CORRODED AT RBL 12-15 AND LBL 12-15, WL 132.  REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-21.  NR 7621.
